# SDR COMA9610083

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV302229
- Condition: Leaking
- Location: Rt Engine
- Part time: 7,368 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM RT ENGINE NACELLE.  REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP.  PART TOTAL CYCLES, 7,269.
